# SDR AMTA200600626

- Difficulty date: October 23, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DOOR OPENING IN HNL 1L SLIDE CAME OUT OF ITS CASE.  REINSTALLED SLIDE PER MM 25-66-01-4.  OPS CHECK NORMAL.  (M)
